View : 34 Download: 0

On strict stationarity of nonlinear ARMA processes with nonlinear GARCH innovations

Title
On strict stationarity of nonlinear ARMA processes with nonlinear GARCH innovations
Authors
Lee, O.
Ewha Authors
이외숙
SCOPUS Author ID
이외숙scopus
Issue Date
2007
Journal Title
JOURNAL OF THE KOREAN STATISTICAL SOCIETY
ISSN
1226-3192JCR Link
Citation
vol. 36, no. 2, pp. 183 - 200
Keywords
functional central limit theoremgeometric ergodicityMarkov chainnon-linear ARMAnonlinear GARCHstationarity
Publisher
KOREAN STATISTICAL SOC
Indexed
SCIE; SCOPUS; KCI WOS
Abstract
We consider a nonlinear autoregressive moving average model with nonlinear GARCH errors, and find sufficient conditions for the existence of a strictly stationary solution of three related time series equations. We also consider a geometric ergodicity and functional central limit theorem for a nonlinear autoregressive model with nonlinear ARCH errors. The given model includes broad classes of nonlinear models. New results are obtained, and known results are shown to emerge as special cases.
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE